×

Asymptotic behavior of solutions of a two term difference equation. (English) Zbl 0809.39006

The asymptotic behaviour of the solutions of the \(2n\)-th order linear difference equation
\(\Delta^ n (a_ k \Delta^ n x_ k) + b_{k + n} x_{k + n} = 0\) \((k \geq 0)\), where \(a_ k > 0\) for all \(k\), is investigated.
Reviewer: H.Länger (Wien)

MSC:

39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. Agarwal, Difference equations and inequalities : Theory, methods and applications , Marcel Dekker, New York, 1991.
[2] C. Ahlbrandt and J. Hooker, Recessive solutions of symmetric three term recurrence relations , in Oscillation, bifurcation and chaos, Proc. of \(1986\) annual seminar , CMS Conference Proc. 8 (1987), 3-42. · Zbl 0631.39001
[3] S. Cheng, On a class of fourth order linear recurrence equations , Internat. J. Math. Math. Sci. 7 (1984), 131-149. · Zbl 0565.39001
[4] I. Gyori and G. Ladas, Oscillation theory of delay difference equations , Oxford University Press,
[5] D. Hinton, Disconjugate properties of a system of differential equations , J. Differential Equations 2 (1966), 420-437. · Zbl 0161.27904
[6] G. Jones, Oscillatory solutions of a fourth order linear differential equation , Lecture Notes Pure Appl. Math. (S. Elaydi, ed.), Marcel Dekker 127 , 261-266. · Zbl 0781.34027
[7] W. Kelley and A. Peterson, Difference equations : An introduction with applications , Academic Press, San Diego, 1991. · Zbl 0733.39001
[8] V. Lakshmikantham and D. Trigiante, Theory of difference equations : Numerical methods and applications , Academic Press, New York, 1988. · Zbl 0683.39001
[9] R. Mickens, Difference equations , Van Norsrand Reinhold Company, New York, 1987. · Zbl 1235.70006
[10] A. Peterson, On \((k,n-k)\)-disconjugacy for linear difference equations , in Qualitative properties of differential equations , Proceedings of the 1984 Edmonton Conference (W. Allegretto and G.J. Butler, eds.) (1986), 329-337.
[11] ——–, On the sign of Green’s functions , J. Differential Equations 21 (1976), 167-178. · Zbl 0292.34013
[12] B. Smith and W. Taylor, Oscillatory and asymptotic behavior of certain fourth order difference equations , Rocky Mountain J. Math. 16 (1986), 403-406. · Zbl 0602.39003
[13] M. Švec, Sur le comportement asymptotique des intégrales de l’équation différentielle \(y^(4)+Q(x)y=0\), Czech. Math. J., 8 (1958), 230-244. · Zbl 0083.07803
[14] D.R. Vaughan, A nonrecursive algebraic solution for the discrete Riccati equation , IEEE Trans. Automat. Control 15 (1970), 597-599.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.